Alert archive / Ohio / Small Craft Advisories in 2016
Small Craft Advisory 29, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Jul 1, 2016, 2:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 1, 2016, 2:00 PM EDT (18:00 UTC)
- Expired
- Jul 1, 2016, 10:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
273 WHUS71 KCLE 011800 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 200 PM EDT FRI JUL 1 2016 LEZ147>149-020200- /O.NEW.KCLE.SC.Y.0029.160701T1800Z-160702T0200Z/ LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 200 PM EDT FRI JUL 1 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS...WEST AT 15 TO 20 KNOTS. * WAVES...BUILDING TO 3 TO 5 FEET. WAVES WILL GRADUALLY SUBSIDE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
1 follow-up statement
426 WHUS71 KCLE 020150 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 950 PM EDT FRI JUL 1 2016 LEZ147>149-020300- /O.EXP.KCLE.SC.Y.0029.000000T0000Z-160702T0200Z/ LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 950 PM EDT FRI JUL 1 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EDT THIS EVENING... WIND AND WAVES WILL CONTINUE TO SUBSIDE TONIGHT...THEREFORE THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE. WAVES OF 2 TO 4 FEET WILL STILL BE POSSIBLE THROUGH THE EARLY MORNING HOURS. $$ OUDEMAN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jul 1, 1:40 PM EDT, 20 minutes earlier.
Area forecast discussion, Jul 1, 1:40 PM EDT, 20 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 140 PM EDT FRI JUL 1 2016 .SYNOPSIS... Low pressure over Lake Huron will continue to move east today dragging a cold front across the local area. High pressure will build southeast across the region Saturday and Sunday. An area of low pressure is expected to develop over the mid Mississippi Valley on Sunday and move into the lower Ohio Valley on Monday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Cold front is moving through the central portion of the County Warning Area (CWA). Showers were developing ahead of the boundary closer to the OH/PA border. There is a chance that a couple of these could become thunderstorms. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/... The weekend will be quiet as high pressure builds back in from the northwest. Still some question as to what the low moving up the Ohio Valley on Monday is going to do. The GFS has trended further south with this system and basically keeps the area dry. The 00Z ECMWF is similar to it's previous runs and tracks the low a little further north. This brings the precip shield north across the southern two thirds of the area on Monday. Given the ECMWF consistency and the fact we already have precip in will not make any significant changes at this time. Locations south of the U.S. 30 corridor will see the best chances for precip. Expect high clouds to overspread the area by late Sunday with a lot of cloudiness on Monday...especially in the south. Will hang on lingering showers Monday night as the low finally moves off. Have used a blend of guidance temps during the period. && .LONG TERM /TUESDAY THROUGH THURSDAY/... Models coming into a little better agreement for Tuesday...with a second low pressure system tracking across the upper Ohio Valley. Both models keep the low far enough south the the precip should remain south of the forecast area. The remainder of the extended forecast shows a return of the hot and humid conditions. && .AVIATION /18Z Friday THROUGH Wednesday/... The cold front will move east of KERI and KYNG by 1930Z or so. Cumulus deck will raise from MVFR to VFR from west to east this afternoon and dissipate this evening as high pressure builds across the Great Lakes. Gusty northwest winds behind the front will become light northwest tonight into Saturday. VFR Saturday with patchy high clouds and some fair weather cumulus across inland northeast Ohio and northwest PA. Outlook...VFR. && .MARINE... Light south winds will gradually turn to the west to southwest and increase to 10 to 15 knots this afternoon...as a cold front moves across the lake. It will be choppy tonight on the lake as the winds turn to the northwest at 10 to 15 knots. Conditions should remain just below small craft advisory conditions. Conditions improve Saturday night as high pressure builds over the lake. Quiet conditions continue through Sunday. Winds turn to the northeast Monday as a low pressure system tracks across the upper ohio valley. Right now looks like winds will increase to 10 to 15 knots...but could be a little higher depending upon the exact track of the low. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Kubina NEAR TERM...Kubina/Mullen SHORT TERM...Kubina LONG TERM...DJB AVIATION...Kosarik MARINE...DJB
Hazardous weather outlook, Jul 1, 3:48 AM EDT, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 348 AM EDT FRI JUL 1 2016 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-020800- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH- LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- 348 AM EDT FRI JUL 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 2:08 PM EDT | Beach Hazards Statement | CLE | Ashtabula, Lake | 8 hr |
| Jul 1, 6:25 PM EDT | Special Marine Warning | CLE | 35 min |
Nearby
Small Craft Advisories in Ohio, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.